We were using a condom but it broke and he cam inside me. I took plan b 30 mins after, then took it again 3 days later to be extra safe. We had sex a week before my period is suppose to start, please help me, could I be pregnant?
Plan B is 80% effective. I'm not sure if the second dose would do anything at all. The birth control pill is 99% effective. Have you considered it? I'm going to say tho that you will have side effects of plan B that will make you think you are pregnant, nausea tender breasts things like that. Your period will most likely be delayed too.
It is not advised to use emergency contraception more than once in the same cycle. It is a massive dose of hormones to put your body through, even the 1 time. Taking it 3 days later as well as originally, is very likely going to give you lots of irregular bleeding, & could give you a lot of unpleasant hormonal side-effects (mood swings, very heavy bleeding etc) for a while.
It's very unlikely that you are pregnant. You will probably find that your period is delayed though.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Dec 2014 • 1 answer
Updated 30 Jun 2015 • 1 answer
Updated 6 Jul 2015 • 1 answer
Updated 21 Feb 2016 • 2 answers
Updated 8 Nov 2018 • 1 answer